MathSciNet Relay Station
MathSciNet bibliographic data
MR1994482 26A15 (40A99)
Connor, Jeff; Grosse-Erdmann, K.-G. Sequential definitions of continuity for real functions. Rocky Mountain J. Math. 33 (2003), no. 1, 93–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement